標題: Holder estimate for non-uniform parabolic equations in highly heterogeneous media
作者: Yeh, Li-Ming
應用數學系
Department of Applied Mathematics
關鍵字: Highly heterogeneous media;Pseudo-differential operator;Paramatrix;Strict solution;Infinitesimal generator;Numerical range
公開日期: 1-六月-2012
摘要: Uniform bound for the solutions of non-uniform parabolic equations in highly heterogeneous media is concerned. The media considered are periodic and they consist of a connected high permeability sub-region and a disconnected matrix block subset with low permeability. Parabolic equations with diffusion depending on the permeability of the media have fast diffusion in the high permeability sub-region and slow diffusion in the low permeability subset, and they form non-uniform parabolic equations. Each medium is associated with a positive number is an element of, denoting the size ratio of matrix blocks to the whole domain of the medium. Let the permeability ratio of the matrix block subset to the connected high permeability sub-region be of the order is an element of(2 tau) for tau is an element of (0, 1]. It is proved that the Holder norm of the solutions of the above non-uniform parabolic equations in the connected high permeability sub-region are bounded uniformly in.. One example also shows that the Holder norm of the solutions in the disconnected subset may not be bounded uniformly in is an element of. (C) 2012 Elsevier Ltd. All rights reserved.
URI: http://dx.doi.org/10.1016/j.na.2012.01.027
http://hdl.handle.net/11536/15754
ISSN: 0362-546X
DOI: 10.1016/j.na.2012.01.027
期刊: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
Volume: 75
Issue: 9
起始頁: 3723
結束頁: 3745
顯示於類別:期刊論文


文件中的檔案:

  1. 000302128900002.pdf